# SDR 96ZZZX6014

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402X
- Make and model: Maule M-5-235C
- Aircraft serial: 7035C
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA6110
- Condition: Defective
- Location: Intake
- Part time: 99 hours
- Component: Brackett
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BRACKETT AIR FILTER WITH ALUMINUM SCREEN.  AD 81-15-03 (EFFECTIVE 7-20-81) REQUIRED REPLACEMENT OF ALUMINUM SCREEN.  THIS ASSEMBLY WAS INSTALLED 5-6-87 (NEARLY 6 YEARS LATER).  ACCORDING TO AD, NO ALUMINUM SCREENS WERE MADE AFTER AUGUST OF '78.  SUBMITTER RECOMENDATION:  REVISE AD TO INCLUDE ALL AIRCRAFT THIS FILITER ASSEMBLY IS NOW APPROVED FOR.  1984 CATALOG DOES NOT LIST IT AS APPROVED ON MAULE.  ROTATE STOCK AND CHECK SHELF STOCK FOR AD COMPLIANCE.
